# SDR DALA2022111707400

- Difficulty date: November 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 54,619 hours, 37,672 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE KEVLAR CABLE FOR THE TAIL CONE EMERGENCY EXIT RELEASE IS FRAYED. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE REPLACED THE TAILCONE JETTISON KEVLAR CABLE REF B717 AMM 53-52-01 AND AMDS CARD 5352-4002. (LP #2497968)
